Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Missed periods after using primolt N. Pelvic scan showing mildly bulky uterus with endometrium thickness 5.7mm. Danger?

hi Good evening doctor i am 38 years female hv missied periods this month hv used Primolt N tablets for 12 days to post pone my period hv stopped tablet on 2nd jan and i got period on jan 5th i got bleeding only for 1 day. In feb i got period on 25th i got my pelvic scan the result is Mildly bulky uterus with endometrial thickness of 5.7 mm is it danger or is it ok pls advise me thank u
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thanks for our query.
your ultrasound scan is absolutely normal.
there is no danger and do not worry.
Occasionally you might miss a period due to hormonal imbalance, and that can be corrected by use of Primolut ( progesterone ).
If this recurs, have an assessment by a Gynecologist, and evaluation for polycystic ovaries, endometrial hyperplasia etc.
Take care.
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor